# SDR F3LA2014021001008

- Difficulty date: January 11, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001000
- Part serial: CG5267
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 34,610 hours, 17,104 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR THERMO GRAPHIC INSPECTION SHOWS INDICATIONS OF MOISTURE UPPER & LOWER SURFACES.  REPAIRED LT ELEVATOR UPPER & LOWER SURFACES AT 10 EACH AREAS OF LIQUID INGRESS IAW A319 SRM 55-20-00 PB201 STEPS 2 A 1 A-B, 2 A-J, B 1 2 A 1-10, A319 SRM 55-21-11 PB201 FIG 204.
